Panadol Extend

Panadol Extend

Panadol Extend

Panadol Extend Paracetamol tablets give up to 8 hours of relief from muscle pain, fever, joint pain, back pain, and toothache.

Panadol Extend

Package contains:

Each package contains 20 tablets.

Composition:

Each modified-release tablet contains:

Paracetamol BP 665mg, Hypromellose, Povidone K25, Pregel starch, Magnesium stearate, Croscamellose Sodium, Povidone K30, Stearic Acid, Pregelatinized maize starch, Glycerol Triacetate & Camauba wax.

Dosage & Administration:

Adults: (including the elderly) & children aged 12 years & above: 2 tablets can be taken 3 times a day, every 6 to 8 hours as required, up to a maximum of 6 tablets in any 24 hours period. Can be taken with or without food.

Not recommended for children under the age of 12 years.

Contraindications:

Do not use if you are allergic to paracetamol or any other ingredient in the product.

Pregnancy & Lactation:

Pregnant women should seek medical advice before taking paracetamol. The lowest effect dose and shortest duration of treatment should be considered product can be taken whilst breastfeeding.

Drug interaction:

The anticoagulant effect of warfarin and other coumarins may be enhance by prolonged regular daily use paracetamol with increased risk of bleeding; occasional doses have no significant effect.

Adverse Reactions:

Such as thrombocytopenia, hepatic dysfunction, bronchospasm like in patients sensitive to NSAIDS, Anaphylaxis, Cutaneous hypersensitivity reaction including among others, skin rashes, angioedema, Stevens-Johnson syndrome, and Toxic Epidermal Necrolysis.

Warning and Precautions:

Do not exceed the recommend dose as it may cause serious harm to your liver and leds towards liver transplant or death.

Do not use with any other paracetamol-containing products.

Keep out of sight and reach of children.

Patients diagnosed with kidney or liver impairment must seek medical advice before taking this medication.

If symptoms persist, medical advice must be sought.

Panadol Extend 2

Always read and follow the details mentioned on the carton.

Protection from heat and moisture.

Store below 30°C.

Do not chew or crush the tablet.

Overdose:

In case of overdose, immediate medical management is required by visiting nearest emergency medical center, Even if symptoms of overdose do not appear.

Manufactured for/by: GlaxoSmithKline: https://www.gsk.com

You can buy online Panadol Extend at links below: https://medicalmartpk.com

Leave a comment

Your email address will not be published.